# SDR 06FDEA0820

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOOR NR 3 RT FOUND 1EA CRACK 0.50 INCH LONG ON INTERCOSTAL SPLICE AT STA 1256 BETWEEN DOOR BEAM NR 5 AND NR 6 (REMOVED PART).  BLENDED OUT DAMAGE AREA IAW SRM 52-00-01 FIG 1A SHT 1 VOL 1 AND REPAIRED INSTALLED DOUBLER IAW SRM 52-00-01 FIG 7 SHT 1 VOL 1 STEP 3, FABRICATED PART IAW DETAIL PART TRAVELER F163386/N00386 AND IAW SRM 52-00-01 FIG 7 SHT 1 VOL 1.
